Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On square-integrable representations of classical $p$-adic groups II
HTML articles powered by AMS MathViewer

by Chris Jantzen PDF
Represent. Theory 4 (2000), 127-180 Request permission

Abstract:

In this paper, we continue our study of non-supercuspidal discrete series for the classical groups $Sp(2n,F)$, $SO(2n+1,F)$, where $F$ is $p$-adic.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50
  • Retrieve articles in all journals with MSC (2000): 22E50
Additional Information
  • Chris Jantzen
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • MR Author ID: 316181
  • Email: jantzen@math.ohio-state.edu
  • Received by editor(s): July 28, 1999
  • Received by editor(s) in revised form: October 18, 1999
  • Published electronically: February 23, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 127-180
  • MSC (2000): Primary 22E50
  • DOI: https://doi.org/10.1090/S1088-4165-00-00081-9
  • MathSciNet review: 1789464